skin-hair-icon
Recurring Hives
I got hives around 3 months back for the first time. My dermatologist prescribed Allegra and Elina Tablet for about 30 days. But when I stopped the medicines the hives came back. I was again asked to take Elina for 40 days. I got hives again the next day when I completed 40 days of Elina. Is there no cure for Hives? I am getting sick of this.
656 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are having Urticaria. It can be treated. Please contact online for more details about the condition and how to treat.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Undergo Skin prick test for allergy... Contact me for immunotherapy
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.